# SDR AALA201805232001

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 18,778 hours, 7,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 127621
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS DID NOT TEST AT ROW 10D AND 13D.  MAINTENANCE REPLACED THE  BATTERY PACK IAW AMM 33-51-06, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
